# SDR FDEA202210212635

- Difficulty date: October 21, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 74,994 hours, 27,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SEC 46 FLOOR BOARD 251MJF IS CRACKED AT THE FWD OTBD CORNER RPEIARED MAIN CABIN FLOOR BOARD 251MJF IAW B757 SRM 53-00-50-2R, REPAIR 1. ORIG SUBMISSION DATE:  10/24/2022
